Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Nocturnal emissions at night, excretion of semen while sleeping. Cure?

hi,sir first of all i thank u for helping me,.. I am an XXXXX,..I used to excrete semen two days once and when i tried to avoid it , comes out automatically during night time while i m sleeping,.. Does this affect my body health or mind,...please say how to avoid this type of habit,..
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  801
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Nocturnal emission of semen or nightfall is a natural phenomenon and you should not worry about it.
These emissions don't take place if you take this out yourself either by regular sex or by masturbation,as you said yourself.
There are unnecessary taboos and myths surrounding masturbation.
Masturbation is perfectly normal and is a healthy practice,if done moderately.
Neither masturbation nor nocturnal emissions have any bad effect on your health and mind.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor